# SDR FDEA201408122152

- Difficulty date: August 12, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 75,922 hours, 26,787 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7444501
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO SEAT TRACK LBL 45 FS 755 HAS WORN LOBE.  FOUND TO BE OUT OF LIMIT IAW SRM 53-70-00 FIG 5 SHEET1.  REMOVED AND REINSTALLED FLOOR PANELS (FOM) IAW SRM 51-31-01. REMOVED WORN SEAT TRACK AND INSTALLED NEW SEAT TRACK IAW SRM 53-70-00 FIG 1.  FABRICATED SEAT TRACK P/N 60-10964 IAW SRM 53-70-00, REPAIR AT STA 755 LBL 45. MAJOR REPAIR.
